# SDR DLM88091167

- Difficulty date: May 29, 2007
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 53,798 hours, 43,150 cycles
- Engine: Ge CF680C2*
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER REAR SPAR UPPER CAP (LT AND RT) REPAIR IAW 09-460214-12 ME02.  C/W 09-460214-12 ME02.
